Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diagnosed with high Anti TPO and high TSH. Had a miscarriage too. What does the finding mean?

During my last miscarriage I was diagnosed with high Anti TPO (>1300) and high TSH (11.7) u think that it may affect endometrial thickness and also related to a new ovarian cyst which we observed post miscarriage .Endometrial thickness on 10th day is just 3 mm.....Is it due to some previous scar or what could be the problem?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Hypothyroidism due to any cause can cause misscarriages.

Anti-TPO + with high TSH means like autoimmune hypothyroidism or hashimotos thyroiditis.

Endometrial thickness has nothing to do with thyroid gland.

But it will be very difficult for you to get conceive and maintain pregnancy if your TSh will be hgh than 2.2.

High TSh can cause high prolactin as well and that do lead to less endometrial thickness.

Ovarian cyst is a common thing before or after pregnancy

Hope this helps

Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor